Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: AWOL Period


 jordyred85 - Tue Mar 25, 2008 6:49 am

My last period was on the 3rd of Feb 2008. During this time my Boyfriend and i had sexual intercourse in which the condom broke. As a precaution i took the "morning after" pill the following day, no later then 12 hours after the incident. My period is now well overdue. I have taken 2 home pregnancy tests, both of which were negative. Im not under any stress nor am i taking any medications that may have interferred with my cycle. Im beginning to worry! Please help! :(
 Debbie Miller, RN - Thu Jul 10, 2008 7:18 pm

User avatar Hello,
Most likely your period has been affected by the plan B with is a high dose of hormone. Chances are you will get back on track in a few months and are not pregnant since you took it as prescribed. No guarantees, but most likely this is the case.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us